... bad?

... decision? I'm currently on Metformin 500 mg. twice a day and since day one have had horrendous stomach pain/cramps, nausea, heartburn, reflux (and I take prilosec twice a day, and zantac 300 mg. twice a day -- through my gastro doc, and the reflux was WELL controlled until I started this drug, now it's not). I called my primary this morning awaiting a call back ... I didn't take it this morning ... I'm one of those borderline A1C patients, they have not given me a meter so I have no idea what my sugar numbers are daily ... which is frustrating ... a friend of mine said he was told to take this drug and didn't want to so he started using Cinnamon bark ... has anyone used this in place of this drug when you are borderline? I literally just can't "stomach" the pain etc., and instead of getting severe diarrhea I have severe constipation ... which from what I read can be a sign of pancreatitis? Is this true? Looking for some help ... thanks in advance! I know I need to control this and I'm being very careful with my diet etc., but am quite concerned about these side effects ...

Edit my question